# SDR DALA2018090405395

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 69,582 hours, 50,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15-23 EMERGENCY LIGHTS INOP. REPLACED EMERGENCY BATTERY PACK IAW AMM 33-53 OP CHECK GOOD. OK FOR SRV.
